| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported picc outside of the patient leaking from the red pig tail.Did not lead to an infiltration.External partial catheter breakage was visualized by the staff and leaking was noted.The event did not cause a delay in treatment and there were no patient symptoms or injury.Catheter successfully removed without additional intervention.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged catheter is confirmed; however, the exact cause is unknown.Three photographs of a powerpicc catheter were returned for evaluation.An initial visual observation of the photographs showed a large longitudinal split in the catheter tubing.The split was observed to have wavy edges and mostly flat fracture surfaces, however no other details of the fracture surfaces could be discerned from the returned photographs.There were no distinguishing features in the returned photographs of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.